| Model Number |
PCF-Q180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign objects inside the air/water cylinder, air/water tube and jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 18 years since the subject device was manufactured.Based on the results of the investigation and the information provided, it could not be determined what the foreign material was.There was no deformation to the area where the foreign material was detected.However, it could not be confirmed whether there was a deviation from the instructions for use reprocessing steps.Therefore, the cause of the material remaining in the device could not be determined.The instruction manual states the detection method associated with the event in "evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection", and preventative measures in "evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories)".Olympus will continue to monitor field performance for this device.